MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Vutreshni bolesti · 1976

[Bone metabolic disorders after prolonged treatment with antiepileptic agents in a patient with idiopathic hypoparathyroidism].

Baleva R, Kitipov G, Sarkaniats A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A case is reported of a patient, aged 20, with idiopathic hypoparathyroidism, manifested with the picture of epilepsy with a long treatment with antiepileptic remedies. Two years after the initiation of the antiepilertic treatment, severe skeleton disturbances occurred with manifested osteoporosis and multiple symmetric zones of bone reconstruction, hypocalcemia, hyperphosphatemia and elevated serum alkaline phosphatase. The disturbances of calcium and phosphorus level in blood are favourably affected by the application of relatively high vitamin D doses. The role of the long-term anticonvulsive treatment in the development of vitamin D resistant rickets and osteomalacia is discussed.

Для цитирования: Baleva R, Kitipov G, Sarkaniats A. [Bone metabolic disorders after prolonged treatment with antiepileptic agents in a patient with idiopathic hypoparathyroidism].. Vutreshni bolesti. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.